Hospira Plum 360 Infusion Pump Recall [Canada]

Canada Flag

Canada/Ottawa: Hospira Plum 360 Infusion Pump Recall [Canada]Health Canada recalls certain batch/lots of Hospira Plum 360 Infusion Pumps running device software version 15.02 due to suspected operational failure and consequential interruption of any ongoing therapy and patient injury hazards. HCSC: http://ht.ly/NFHE307VXai

Direct link: http://healthycanadians.gc.ca/recall-alert-rappel-avis/hc-sc/2017/61738r-eng.php

Additional information:
Health Canada/Santé Canada (“HCSC”) reports the following Infusion Pumps are subject to this recall:

Continue reading

Advertisements

Hospira Sodium Bicarbonate Injection Recall [US]

US Flag

US/Silver Spring: FDA Logo BlueHospira recalls one batch/lot of Sodium Bicarbonate Injection, USP due to possible particulate contamination, a serious health hazard. FDA: http://ht.ly/ZM3Cq

Direct link: http://www.fda.gov/Safety/Recalls/ucm491476.htm

Additional information:
The US Food and Drug Administration (“FDA”) reports the following Drug is subject to this recall

Continue reading

Metoclopramide, Ondansetron Injection Drug Recall [US]

US FDA RecallUS/Silver Spring: Hospira recalls one lot of Metoclopramide Injection and two lots of Ondansetron Injection due to glass particle and/or glass strand hazards. FDA: http://ht.ly/puSAa

Direct link: http://www.fda.gov/Safety/Recalls/ucm370658.htm

Additional information:
The US Food and Drug Administration (“FDA”) reports the following Drugs are subject to this recall:

  • Metoclopramide Injection, USP, 10 mg/2 mL (5 mg/mL), NDC 0409-3414-01, Lot 28-104-DK (the lot number may be followed by a 01), is packaged in a 2 mL single-dose fliptop vial, with an expiration date of October 1, 2014.
  • Ondansetron Injection, USP, 4 mg/2 mL (2 mg/mL), NDC 0409-4755-03, Lots 29-484-DK and 29-510-DK (the lot numbers may be followed by a 01) are packaged in a 2 mL single-dose fliptop vial, with an expiration date of May 1, 2015.

Both products are packaged as 25 units per carton/100 units per case in glass fliptop vials.

According to the FDA, the administration of an injectable with the presence of foreign particulates may potentially result in local inflammation, thrombophlebitis and/or low-level allergic response. Signs and symptoms could include redness, pain, swelling at the site, fever, shortness of breath, tachycardia, nausea and vomiting. Additionally, the particulate contaminants could potentially act as an emboli and impede blood flow causing tissue/organ damage, especially in vulnerable patients such as those undergoing surgery, immunosuppressed individuals, infants, children and the elderly, as well as patients with micro or macrovascular disease, such as cardiac and renal disease, who may be more at risk since their vasculature, and end organs, are already compromised.

___________________________________________________________

Recalls Direct RIN: 2013-2577
About the Recalls Direct service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.LivingSafely.org
E. & O. E.

☞ Want to share this recall with family, friends or work colleagues? Simply use the “Share this” options directly below.
☞ Appreciate this recall notification? Just click on the “Like” button below.

 

Lifecare PCA Infusion Pump Recall [Canada]

Canadian HCSC RecallCanada/Ottawa: Hospira recalls some Lifecare PCA Infusion Pumps due to unauthorized access hazard. HCSC: http://ht.ly/jE2cm

Direct link: http://healthycanadians.gc.ca/recall-alert-rappel-avis/hc-sc/2013/26337r-eng.php

Additional information:
Health Canada/Santé Canada (“HCSC”) reports the recalled Lifecare PCA Infusion Pumps have clear plastic doors that close and lock to deter access to the syringe/vial used to deliver the medication. The door can be flexed to the point which allows unauthorized personnel to use objects to press the vial injector or the vial to receive an un-prescribed bolus of medication.

___________________________________________________________

HCSC recall number: RA-26337
Recalls Direct RIN: 2013-1802
About the Recalls Direct service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.LivingSafely.org
E. & O. E.

☞ Want to share this recall with family, friends or work colleagues? Simply use the “Share this” options directly below.
☞ Appreciate this recall notification? Just click on the “Like” button below.

Hospira Propofol Recall

US/Silver Spring: Hospira recalls some Propofol Injectable Emulsion due to glass fragment hazard. The FDA reports the hazard could cause tissue necrosis, stroke, myocardial infarction, respiratory failure and loss of renal and hepatic function in patients. FDA: http://ht.ly/d3XwV

Direct link: http://www.fda.gov/Safety/Recalls/ucm315719.htm

Hospira Injectable Drugs Recall

Drug Safety: Hospira recalls various Injectable Drugs due to visible particle, patient injury hazards. FDA: http://ht.ly/cnw2v

Direct link: http://www.fda.gov/Safety/Recalls/ucm311971.htm

The following medications are covered by this recall:

  • Carboplatin;
  • Cytarabine;
  • Methotrexate; and
  • Paclitaxel
%d bloggers like this: